Skip to main content
Article
Databases for Interval Probabilities
International Journal of Intelligent Systems
  • Wenzhong Zhao, University of Kentucky
  • Alex Dekhtyar, University of Kentucky
  • Judy Goldsmith, University of Kentucky
Publication Date
9-1-2004
Abstract
We present a database framework for the efficient storage and manipulation of interval probability distributions and their associated information. Although work on interval probabilities and on probabilistic databases has appeared before, ours is the first to combine these into a coherent and mathematically sound framework including both standard relational queries and queries based on probability theory. In particular, our query algebra allows users not only to query existing interval probability distributions, but also to construct new ones by means of conditionalization and marginalization, as well as other more common database operations.
Disciplines
Publisher statement
This is the pre-peer reviewed version of the following article: Databases for interval probabilities, Wenzhong Zhao, Alex Dekhtyar, Judy Goldsmith, International Journal of Intelligent Systems, 19:9.
Citation Information
Wenzhong Zhao, Alex Dekhtyar and Judy Goldsmith. "Databases for Interval Probabilities" International Journal of Intelligent Systems Vol. 19 Iss. 9 (2004) p. 789 - 815
Available at: http://works.bepress.com/dekhtyar/15/